... high blood pressure, in August 2012, I developed Peyronie's Disease. I can assure I did not injure my penis, I am convinced this occured due to the medication? Am I right?
I agree with KM, most sources believe it is likely a hereditary issue. Injuring your penis can also include vigorous masterbation and rough sex which can cause tiny tears in the delicate internal tissues and over a man's lifetime, these little tears can begin to scar leading to Peyronies. So it may not be because of one "accidental injury" You may have developed little tears and scarring from vigorous sexual activity over your lifetime. If you have high cholesterol along with high blood pressure, the little capillaries can become atherosclerotic (hardened due to plaque buildup from cholesterol) and this can lead to delays in getting or trouble maintaining erection and many men will manipulate themselves with more vigorous stimulation as a result. This can all lead to the little tears I mentioned which in turn can lead to Peyronie's.
I'm not sure mainly because of the details given... age ,and if other side affects are current(which aren't listed so I'm assuming there are none)...
... I'm not a doctor ... if other side affects.like yellowing of the skin (jaundice)... or major respiratory problems were present,that combined with ANY muscle.pain ..(I'm.referring to.the penis being a muscle)... in people generally over 40...
..would mean immediate doctor involvement
... heredity,is it in the family,
Wish I could help more.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 19 Jun 2010 • 2 answers
Benazepril/Hydrochlorothiazide - my wife takes benazepril/hctz and I noticed her eyes looled hollow?
Posted 28 Dec 2011 • 1 answer
Benazepril/Hydrochlorothiazide - I have been taking Benazepril/Hctz for about two months now and my?
Posted 24 Jan 2012 • 1 answer
Posted 20 Apr 2013 • 1 answer
Posted 25 Jan 2015 • 1 answer